# SDR ASAA2022041137952

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 55,945 hours, 16,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LTS MOUNTED AT THE FOLLOWING LOCATION HAVE MULTIPLE BULS INOP: RT FWD GALLEY, R & L FWD EMERGENCY EXITS (OVERWING), & AFT GALLEY WINDSCREEN. GROUNDED - YES. RELAMPED FLOOR PROX LTS @ RT FWD GALLEY, R & L OVERWING EMERGENCY EXITS, REPLACED LT ASSY @ AFT GALLEY WINDSCREEN WITH NEW, ALL LTS OPS CHECKS OK. REF B737-800 AMM 33-51-14.
